# SDR WWMA9600074

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256AE
- Make and model: Saab 340B
- Aircraft serial: 340B256
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: D49412001
- Condition: Defective
- Location: Landing Gear
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LANDING GEAR CIRCUIT BREAKER POPPED ON GEAR EXTENSION, RESET CIRCUIT BREAKER AND IT POPPED AGAIN.  RESET CIRCUIT BREAKER A SECOND TIME AND THE GEAR EXTENDED AND LOCKED.  THE BREAKER POPPED AGAIN 30 TO 40 SECONDS AFTER THE GEAR WAS DOWN AND LOCKED.  ALSO, THE CREW HAD TO PULL THE FLIGHT IDLE OVERRIDE STOP TO GET THE POWER LEVERS INTO REVERSE.  MAINTENANCE REPLACED THE LANDING GEAR CONTROL PANEL AND PERFORMED GEAR SWINGS.  AIRCRAFT WAS RELEASED TO SERVICE WITH NO FURTHER PROBLEMS.
